TARU PUBLICATIONS
Journal of Dynamical Systems and Geometric Theories cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0057·ISSN (Print): 1726-037X

WoS  JIF 2026 : 0.5 (Q3)

Powered by:Powered by

Half-Yearly Journal: Publishes research on dynamical systems and geometry, including Random Dynamical Systems, hyperbolic behaviour, complex geometry and Ergodic theory.

Issues up to 2022 co-published with and available at:Taylor & Francis
info@tarupublications.com
Open Access Research Article

On characterizations on the surfaces of rotation formed by magnetic curves in Q2 ⊂ E31

* ,

* Corresponding author · click or hover a name for details

pp. 163–179Vol. 21Issue 2November 2023DOI: 10.47974/JDSGT-21-2-P13XML
Published Online:
16 Jan 2024
Article type:
Research Article
Language:
EN
Article no.:
JDSGT-21-2-P13
Pages:
163–179

Abstract

In this paper, the di erent magnetic  elds on the setting out particle trajectories according to the magnetic  ow attached by the Killing magnetic field are given in Q2 ⊂ E31. The surfaces generated by the Killing magnetic field of the y􀀀magnetic curve are expressed according to asymptotic orthonormal frame field {h, b, y} in Q2 ⊂ E31 and, using Clairaut's theorem the conditions being geodesic on these surfaces of rotation are given. Also, the curvatures and the kinetic energy and angular momentum of the surfaces of rotation formed by y-magnetic curve are examined.

Keywords

Subject Classifications

51B2051P0551L2051L10

References


[1] Almaz F., Kulahci, M.A., A survey on magnetic curves in 2-dimensional lightlike cone, Malaya Journal of Matematik, Vol. 7, Number 3, 477-485, (2019).
[2] Almaz F., Kulahci, M.A., On x-magnetic surfaces generated by trajectory of x-magnetic curves in null cone, General Letters in Mathematics, Vol. 5, Number 2, 84-92, (2018).
[3] Almaz F., Kulahci, M.A., A different interpretation on magnetic surfaces generated by special magnetic curve in Q2 ⊂ E31 , Adyaman University Journal of Science, Vol. 10, Number 2, 524-547, (2020).
[4] Asperti, A., Dajezer, M., Conformally flat Riemannian manifolds as hypersurface of the light cone, Canad. Math. Bull., Vol. 32, 281-285, (1989).
[5] Aydin, M.E., Magnetic curves associated to Killing vector fields in a Galilean space, Mathematical Sciences and Applications E-notes Vol. 4, Number 1, 144-150, (2016).
[6] Barros, M., Cabrerizo, M.F., Romero, A., Magnetic vortex filament flows, J. Math. Phys., Vol. 48, 1-27, (2007).
[7] Barros, M., Romero, A., Magnetic vortices, Europhys Lett., Vol. 77, 1-5, (2007).
[8] Bozkurt, Z., Gok, I., Yayl, Y., Ekmekci, F.N., A new approach for magnetic curves in Riemannian 3D-manifolds, J. Math. Phys., Vol. 55, 1-12, (2014).
[9] Druta-Romaniuc, S.L., Munteanu, M.I., Killing magnetic curves in a Minkowski 3-space, Non-linear Anal-Real., Vol. 14, 383-396, (2013).
[10] Druta-Romaniuc, S.L., Munteanu, M.I., Magnetic curves corresponding to Killing magnetic fields in E3, Journal of Mathematical Physics, Vol. 52, 113506, (2011).
[11] Kuhnel, W., Di erential geometry curves-surfaces and manifolds, Second Edition, Providence, RI, United States, American Math. Soc., 2005.
[12] Kulahci, M., Almaz, F., Some characterizations of osculating in the lightlike cone, Bol. Soc. Paran. Math., Vol. 35, Number 2, 39-48, (2017).
[13] Kulkarni, D.N., Pinkall, U., Conformal geometry, Friedr. Viewey and Son, 1988.
[14] Lerner, D., Lie derivatives, Isometries, and Killing vectors, Department of Mathematics, University of Kansas, Lawrence, Kansas 66045-7594, 2010.
[15] Liu, H., Curves in the lightlike cone, Contributions to Algebra and Geometry, Vol. 45, Number 1, 291-303, (2004).
[16] Liu, H., Meng, Q., Representation formulas of curves in two- and three-dimensional lightlike cone, Results Math., Vol. 59, 437-451, (2011).
[17] Munteanu, M.I., Nistor, A.I., A note magnetic curves on S2n+1, C. R. Acad. Sci. Paris, Ser. I, Vol. 352, 447-449, (2014).
[18] Munteanu, M.I., Nistor, A.I., The classification of Killing magnetic curves in S2 R, Journal of Geometry and Physics, Vol. 62, 170-182, (2012).
[19] Ogrenmis, A.O., Killing magnetic curves in three dimensional isotropic space, Prespacetime Journal, Vol. 7, Number 15, 2015-2022, (2015).
[20] Pressley, A., Elementary di erential geometry, second edition. London, UK. Springer-Verlag London Limited, 2010.
[21] Sunada, T., Magnetic flows on a Riemannian Surface, in: Proceedings of KAIST Mathematics workshop, 93-108, 1993.
[22] Walecka, J.D., Introduction to general relativity, World Scientific, Singapore, 2007.
[23] Walecka, J.D., Topics in modern physics: Theoretical foundations, World Scientific, 2013.

Views: 253Downloads: 130Citations: 0